# SDR AALA201512159010

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 45,601 hours, 26,354 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 4861
- Condition: Faulty
- Location: Zone 300
- Part time: 43,018 hours, 24,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  ACFT EXPERIENCED AN UNCOMMANDED FLIGHT MOVEMENT, ACFT NOSE PUSHED OVER 500 FPM FOLLOWED BY AN ECAM FLIGHT CONTROL LT ELEVATOR FAULT AT FL 390.  PERFORMED TSM 27-93-00-810-864-A & FOUND THE LT ELEVATOR SERVO CONTROL VLV, 34CE1, FAULTING.  REPLACED THE VLV IAW AMM 27-34-51.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 27-96-00-74-001-A.
